# SDR SWIA200922847

- Difficulty date: October 7, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 20,887 hours, 16,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 EMERGENCY FLOOD LIGHT IN CABIN CEILING INOP.  (FLT 4843)  RELAMPED EMERGENCY LIGHT.
